# SDR HEEA078535

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- Aircraft time: 14,828 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Element
- Part number: 03808808
- Condition: Bypassing
- Location: Engine Oil
- Part time: 124 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FACET FILTER IN BYPASS CONDITION. REPLACED FILTER.
